Show simple item record

dc.contributor.authorArchetti, Claudia
dc.contributor.authorFernández Aréizaga, Elena
dc.contributor.authorHuerta Muñoz, Diana Lucia
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament d'Estadística i Investigació Operativa
dc.date.accessioned2018-10-30T10:10:31Z
dc.date.available2021-11-30T01:35:19Z
dc.date.issued2018-11-01
dc.identifier.citationArchetti, C., Fernandez, E., Huerta, D. A two-phase solution algorithm for the Flexible Periodic Vehicle Routing Problem. "Computers & operations research", 1 Novembre 2018, vol. 99, p. 27-37.
dc.identifier.issn0305-0548
dc.identifier.urihttp://hdl.handle.net/2117/123216
dc.description.abstractThe Flexible Periodic Vehicle Routing Problem is the problem of visiting a given set of customers considering a certain periodicity to attend their demands. It is a generalization of the Periodic Vehicle Routing Problem where the fixed schedule constraint is relaxed and the quantity to deliver to each customer at each visit is a decision variable. This flexibility leads to remarkable savings in total costs and this explains the interest in studying the problem and developing effective solution approaches. In this work, an iterative two-phase matheuristic is developed to solve medium and large instances of the problem. Computational tests are made on benchmark instances and on newly generated instances. The results of the matheuristic are compared to the best-known solutions, on small-size instances, and to lower bounds on larger instances. Computational results show that good quality solutions are obtained in a reasonable amount of time.
dc.format.extent11 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Probabilitat
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Investigació operativa::Programació matemàtica
dc.subject.lcshCombinatorial probabilities
dc.subject.lcshNumerical analysis--Simulation methods
dc.subject.otherFlexible periodic vehicle routing
dc.subject.otherMatheuristic
dc.subject.otherService frequency
dc.titleA two-phase solution algorithm for the Flexible Periodic Vehicle Routing Problem
dc.typeArticle
dc.subject.lemacProbabilitats
dc.subject.lemacAnàlisi numèrica
dc.contributor.groupUniversitat Politècnica de Catalunya. GNOM - Grup d'Optimització Numèrica i Modelització
dc.identifier.doi10.1016/j.cor.2018.05.021
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::60 Probability theory and stochastic processes::60C05 Combinatorial probability
dc.subject.amsClassificació AMS::65 Numerical analysis::65C Probabilistic methods, simulation and stochastic differential equations
dc.relation.publisherversionhttps://www.sciencedirect.com/science/article/pii/S0305054818301448
dc.rights.accessOpen Access
local.identifier.drac23239354
dc.description.versionPostprint (author's final draft)
local.citation.authorArchetti, C.; Fernandez, E.; Huerta, D.
local.citation.publicationNameComputers & operations research
local.citation.volume99
local.citation.startingPage27
local.citation.endingPage37


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record